Birational classification of moduli spaces of representations of quivers

AH Schofield

Research output: Contribution to journalArticle (Academic Journal)peer-review

13 Citations (Scopus)

Abstract

Let α be a Schur root; let h = hcfv(α(v)) and let p = 1 − α/h, α/h. Then a moduli space of representations of dimension vector α is birational to p h by h matrices up to simultaneous conjugacy. Therefore, if h = 1, 2, 3 or 4, then such a moduli space is a rational variety and if h divides 420 it is a stably rational variety.
Translated title of the contributionBirational classification of moduli spaces of representations of quivers
Original languageEnglish
Pages (from-to)407 - 432
Number of pages26
JournalIndagationes Mathematicae
Volume12 (3)
DOIs
Publication statusPublished - Sep 2001

Bibliographical note

Publisher: Elsevier Science BV

Fingerprint Dive into the research topics of 'Birational classification of moduli spaces of representations of quivers'. Together they form a unique fingerprint.

Cite this